# SDR FDEA201310152509

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57350142201
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 9 LOWER SKIN FWD EDGE CRACKED.   REPAIRED SKIN IAW DWG R572-57208 & EA 6-5710-T0302280.  REPAIR CLASSIFIED AS MAJOR.
